# SDR 29GA95152091811A

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 30,836 hours, 36,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 3978 FPO/FLL PILOT REPORTS AIRSTAIR DOOR HANDLE INTERIOR CABLE BROKE.  AFTER VISUAL INSPECTION FOUND AIRSTAIR DOOR HANDLE CABLE NOT BROKEN AND SERVICEABLE RESECURED AIRSTAIR DOOR HANDLE ARM ASSEMBLY CABLE TENSIONS CHECKED GOOD.  OPERATIONAL CHECK GOOD.
